# SDR MEJA9508002

- Difficulty date: August 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N560UP
- Make and model: Swrngn SA227AT
- Aircraft serial: AT560
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Limit Switch
- Part number: ML1092
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAF - LEFT MAIN GEAR WOULD NOT FULLY RETRACT ON TAKEOFF, ATTEMPTED 4 GEAR CYCLES WITH NO LUCK.  A NORMAL LANDING WAS MADE AT THE DEPARTURE POINT.  MAINTENANCE INSPECTED AIRCRAFT, REMOVED AND REPLACED THE LEFT MAIN GEAR LANDING GEAR UP LIMIT SWITCH.  INSTALLED NEW SWITCH PART NUMBER ML1092 AND PERFORMED GEAR SWING IN ACCORDANCE WITH THE FAIRCHILD AIRCRAFT INCORPORATED MAINTENANCE MANUAL 32-30-00.  OPERATIONAL CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.
